# SDR VNAA2011020100014

- Difficulty date: January 26, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N253PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7934
- Aircraft time: 15,874 hours, 16,450 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 750005000
- Part serial: 0240T
- Condition: Malfunctioned
- Location: Mlg Ww
- Part time: 14,712 hours, 15,412 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A GEAR DISAGREE WARNING WHEN SELECTING THE LANDING GEAR DOWN WHILE ON APPROACH TO PHL.  NOSE GEAR WENT DOWN, BUT MAIN GEAR REMAINED UP.  CREW MANUALLY RELEASED AND PUT DOWN THE GEAR AND LANDED IN PHL WITHOUT FURTHER INCIDENT.  MAINTENANCE TROUBLESHOT THE AIRCRAFT, REMOVED AND REPLACED THE MAIN LANDING GEAR SELECTOR VALVE AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
